# SDR RAIA00602003

- Difficulty date: February 1, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,872 hours, 13,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT 5489 - JAX - ESCAPE PATH LIGHTS AT ROWS 8-12 INOP.  MAINTENANCE CYCLED POWER TO THE EMERGENCY LIGHTS.
